# SDR YENA20150812336

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 59,428 hours, 22,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FWD CABIN FLOOR SUPPORT AT FRAMES 16 - 18 Y254 CORRODED.  REPLACED THE  FLOOR SUPPORT IAW SRM REF51-42-11.
